MAUDE Adverse Event Report: Terumo BCT Rika; RIKA PLASMA SEPARATION SET

Terumo BCT Rika; RIKA PLASMA SEPARATION SET
Catalog Number 6212001
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction

Brand Name
Rika
Common Device Name
RIKA PLASMA SEPARATION SET
Manufacturer (Section D)
Terumo BCT
lakewood CO 80215
Manufacturer (Section G)
Terumo BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
kristi edgington
10810 w. collins ave
lakewood, CO 80215
MDR Report Key50167942
Report Number1722028-2026-00113
Device Sequence Number10040064
Product Code GKT
UDI-Device Identifier05020583212008
UDI-Public05020583212008
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
BK241097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6212001
Device Lot Number2604102161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/18/2026
09/10/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/31/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexMale